don’t feel like i could sleep tonight.
i haven’t take the thryroid meds in almost 3 weeks. i still had tachy cardia, but only slightly less. 9my GP said it’s okay since i’m on a low dose anyway and we will test my thyroid in january.
i stopped taking the duloxetine about a week a go. i’ve had headaches pretty much all the time since i started taking anti-depressants again almost 3 months ago. i need to be sure it’s just side effects and not neurological.
i had tests done about a week ago for diabetes insipidus, but i haven’t gotten the results yet. my GP also ordered a full blood count and had them check my cortisol levels because of the bruising and rash which she agreed looked like bleeding under the skin. though the blood spots has gone away, so it was probably just the pain killers i was taking for my head.
i know there are people who care, but i feel really alone.
I got my hair cut today and I really hate the fringe, I can’t fix it, because it’s too short.
I’ve been reading from some old journals. I tore out several pages. I tore them to shreds. I feel like I just want to tear out and and destroy everything… but maybe one day I’ll want to read some of it. i’ just don’t want anyone else to find it. If i’m dead or something, I don’t want my parents to read it. some entries are funny cringey, t a lot is sad or stupid. I found stuff like forgotten poetry and story ideas.
maybe i should just keep the fiction.
I was takingking duloxetine for my depression for almost 7 weeks now. My mood is still crappy and I still have constant headaches and dizziness.
About a month ago my GP switched my thyroid meds (levothyroxine) to a different brand to see if it’d eliminate tachycardia (fast heartbeat). She also did an ECG/EKG and my heart rhythm was normal but my heart rate was abnormally fast after very little effort. after 2-3 weeks i decided to stop the thyroid meds as I’m on a low dose, not using lithium anymore and i’ll be getting my thyroid tested in January anyway so she can put me on another type of meds if need be then. The first week or so I still had a lot of tachycardia, but the last few days it has been somewhat less.
I suspect I might have something called diabetes insipidus (which has nothing to do with sugar) because I drink massive amount of water, pee all the time and am constantly tired though my blood sugar always tests normal. I still need to have blood and urine tests done for this, which of course is going to be expensive.
I still have pelvic pain issues. I also have a rash which the doctor(the one seeing me for my pelvic issues, who has also put me back on anti-depressants) dismissed as heat rash (after i said: “It’s just heat rash but, please take a look”), but hasn’t gone away and seems more like blood spots under the skin (not raised, not itchy, not blisters). This might have been from the aspirin in the headache pills I was constantly taking but I haven’t taken any aspirin for at least 2 weeks. We’ve hit a wall with the anti-depressants for any further changes I have to go back to my psychiatrist. I’m also not that keen on going back to her. The last time I sat in the waiting room I could hear everything she said to a patient in the consulting room, which is not very good for the office of a sexual health doctor. She did give me the pathologist order slip for the diabetes tests, in case I wanted to go for it now and asked that if i waited until January for the GP to test it with my thyroid that we’d CC her on the results. She also asked that i’d email her if on whether I’m staying on the meds or seeing my psychiatrist. Don’t really feel like doing this but mndid email her when the bupropion was making me feel much worse and when i changed my thyroid meds… now she kinda expects it.
I should probably see the dentist for a check up too, I have some gum sensitivity around my wisdom teeth.
On Tuesday I washed bedding and towels and hung it outside on the line. It was a blazing hot day and it would’ve dried quickly. Early evening i was making dinner though and I forgot my laundry…. and there was a thunder storm that night and it rained the next day.
I’m not feeling all that super.
I took the last 150mg dose of bupropion hydrochloride 2 weeks ago, the morning before I saw the doctor. I’ve been on 30mg of duloxetine (snri) for abot 2 weeks now)
that Saturday when i started the new meds we went to visit my ouma (grandma) out of town. i was still feeling very crappy and irrefutable. Gabi was still in her cone so we had to take her with which is stressful because she is used to getting treats at ouma’s. Gabi ate some cut-ff and sinews from my dad’s lamb chop.
on Monday (last week) her gut was bleeding, so i had to take her to the vet.
i was still experiencing headaches and dizziness though by the end of this week this has become less. my body movements was still less regular.
though since stopping the bupropion i wasn’t feeling so jumpy and tense the whole time and i slept a bit better. i don’t have any melotonin (not readily available in SA) or sleeping pills left…and i slept okay despite of this.
i’ve been very stressed about Gabi and only took her cone off yesterday all though it’s been off at short intervals before.
i still have the constant rectal pain/irritation.
my mood still sucks. the meds haven’t really started helping for the germaphobia and ocd symptoms yet and i still worry about food and i still worry about getting candida even though the doc saw no sign of it in my last exam.
yesterday it took me over half an hour to pick a body lotion because o wanted something both fragrance free and not tested on animals (labled cruelty free) and nothing fit both criteria.
had nachos for dinner last night, couldn’t enjoy it.
i need a new laptop (keyboard and battery) but cant afford it.
Saw my doctor on Friday. She took me off the bupropion hydrochloride because it was making me feel so anxious.
she put me on duloxetine which is an SNRI and should also help with OCD symptoms. I’ve been taking it for 2 days now.
I was on this before for a short while in combo with lithium (I stopped both when the lithium trashed my thyroid – I was using the lithium with an SSRI before that).
she suggested that we might try adding a low dose of bupropion later on if the duloxetine isn’t enough and to give me more drive.
I also had blood drawn on Friday to test my testosterone and vitamin D levels.
On Saturday we visited my grandma, out of town. I took my dog, Gabi, with because I couldn’t leave her home a long for that long at this stage. I found this quite stressful because she’s still in the cone. She normally gets yummy food at grandma’s and now she’s on a much stricter diet. I couldn’t bare giving her nothing and everyone was saying “oh come on”, so I gave her a tiny bit of mashed peas and some bits from my dad’s lamb chop. Today her tummy sounds upset. I had her cone off for a while today, everything seemed okay. i came back from getting coffee in the kitchen to see that she had scratched open the stitch under her eye. put ointment on the wound and put her cone back on. This is causing me a lot of worry. I really hope she will heal faster now.
I’m not feeling quite as on the edge as I felt a few days ago, but i still feel pretty horrible.
I’ve been constipated a lot this past week. I’ve also experienced dizziness and rapid heart-beat. I haven’t really been doping my stretching exercises for my PFD physio.
I really hope I start feeling better really soon.
The doctor emailed me back and said I shouldn’t go on to the higher dose of bupropion hydrochloride if it is making me feel this horrible. I have an appointment to see her tomorrow.
I feel like a “bad mom” for not coping better with my dog Gabi’s health issues. She’s still wearing a cone (though it was off for about an hour today before she started licking at her wounds. have to put it back on so she doesn’t bite off any scabs or stitches). she’s still all over the place, wanting to be tucked in her bed, then five minutes later on the couch, then to be let out, then back in. she still doesn’t want to go for walks, which is okay, but she gets a bit hyper at times. it’s exhausting me.
i had my PFD physio yesterday. sounds like i only have to go for one more session, which is good news.
i’m still feeling horrible on the welbutrin and struggling to adjust to it. i start with the full dose on saturday. i emailed my doctor today, to update her on how it’s going. i’m crying a lot. sometimes already in the morning when i wake up already.
i’ll have to go for blood tests at least a week before I see her on in 2 and a half weeks.
this laptop’s keyboard is annoying me tremendously.